ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
110-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture, folds, lump and seroma" confirmed via mri.This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and seroma-late.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: lump/nodule: unable to observe.Seroma-late: unable to observe.Rupture: observed an opening and broken device assessed as fold flaw opening and observed a missing piece of shell assessed as inconclusive.As per the investigation procedure, creases, wea abrasion and non-penetrating nicks were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: a2, b5, b6, d9, h3, h6.
Event or Problem Description
Healthcare professional reported right side "rupture, folds, lump and seroma" confirmed via mri.Device was explanted.